slightly elevated liver and low vitamn d levels.

Discussion in 'General Health & Wellness' started by kimmie13, May 25, 2013.

  1. kimmie13

    kimmie13 Member

    so my doctor sent me for blood work and turns out i have a slightly elevated liverr,is this serious do i need to worry and the 2nd thing was i have a very low vitamn d level and i been really light headed could it be from the low vitamn?? stressing out so anyone that could give me advice....thanks so much
  2. kimmie13

    kimmie13 Member

    Hey he just said was slightly elevated an I'm takin d3,now..go back drs on the 10th..I been so light headed can barely stand.wondering if it from low d3
  3. kimmie13

    kimmie13 Member

    Hey I'm not sure why Lighthead been having that everyday for months can't even worrk cause can't stand.doctors been having trouble finding why.can't take anymore :(
  4. kimmie13

    kimmie13 Member

    Not taking meds
  5. mbofov

    mbofov Active Member

    You may have orthostatic hypotension - where blood pressure drops when you stand - it's very common with CFS. It can be related to low blood volume, again very common with CFS. Here is a good article with some practical tips near the end for dealing with this from the Cleveland Clinic: http://www.ccjm.org/content/77/5/298.full - there are things you can try on your own to help (it talks about increasing fluids and so on)

    Also, I think it would be good to buy a blood pressure cuff (you can get a wrist one at the drugstore for $30 on up) and monitor your blood pressure. Check your blood pressure when you have been sitting for awhile, and then take it while standing. I've read it's good to stand for several minutes first (if you can do that, or a minute if that's all you can do) and then take it again - and if it drops more than ten points while standing it's a good indication of orthostatic hypotension. This condition could definitely cause lightheadedness.

    If any of these things help you or if your blood pressure tanks while standing, let your doctors know. I'd print out the article for them. Keep us posted -

    Mary
  6. kimmie13

    kimmie13 Member

    I'm Lighthead 24*7.even when I sit....don't no what due ruinin my life an can't even worrk ugh ....
  7. mbofov

    mbofov Active Member

    Hi Kimmie - I wish I had an easy answer for you. Anemia can cause lightheadedness - I presume your doctors checked for this. You might be deficient in B12 or folate, which can cause macrocytic anemnia and would cause weakness and maybe lightheadedness too.

    I'm going to suggest what I always suggest when people are stumped by a symptom. I've had very good results with muscle testing done by a competent chiropractor. He has not been able to help me with everything, but has helped me with several things that the regular doctors didn't have a clue about. If you're interested, you can go to the Standard Process website - they make supplements which are often used by chiros, and the customer service people will give you the names of practitioners in your area who use their products and probably do muscle testing. Many years ago I was weak as a kitten and the doctors didn't have a clue as to what was going on. And my chiro found that my adrenals were weak from years of severe stress. He gave me an adrenal glandular product by Standard Process and within a couple of days my energy was coming back. You can also just go thorugh the phone book and call and see if they do it.

    The first chiropractor I saw did a form of muscle testing called Contact Reflex Analysis (see http://www.crawellness.com/about/ for more info). It blew my mind, it was amazing, but it worked. There are several different forms of muscle testing, but this website can give you an idea of what's involved.

    I can't work either due to CFS - I crash when I do more than a couple of hours of activity, but I don't have lightheadedness so my life isn't quite as ruined as yours. Anyways, don't give up. You've got to try everything you can think of and do research and don't just rely on your doctors. I'm sure there's an answer for you.

    Best wishes,

    Mary
  8. Mikie

    Mikie Moderator

    My liver was slightly up but I've been taking a lot of ibuprophen for a couple of months before and after my shoulder surgery. I'm not drinking and have been icing the shoulder and not taking as much ib. The only good news about my labwork is that it's worst than last time, which was normal, but isn't horrible; things could be worse. I see this as the dead canary in the mine and am making some drastic changes to diet and exercise.

    Love, Mikie